# SDR SWIA201541663

- Difficulty date: December 8, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 34,296 hours, 28,750 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH MAIN WOULD NOT EXTEND.  EMERGENCY EXTENTION REQUIRE TO GET GEAR DOWN.  R & R THE MLG SELECTOR VALVE IAW AMM.  PERFORMED OPS CHECK OF THE MLG EXTENSION, RETRACTION SYSTEMS IAW AMM.  ACFT EXTENSION, RETRACTION SYSTEMS, OPS CHECKED GOOD.
